# SDR 96ZZZX4102

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 206040405101
- Condition: Mismanufactured
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SHAFT RECEIVED FROM BELL FOUND TO BE MACHINED IMPROPERLY.
